ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i2.30
pages 24-32

Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems

Alexey V. Kuntsevich
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

要約

For a rather large family of autonomous nonlinear discrete systems the conditions for the existence of invariant sets (stable limit cycles) are determined. The algorithm for calculation of upper-bound interval estimates for the limit cycles is presented. The algorithm is illustrated with an example.

参考

  1. Kuntsevich V.M., Pshenichnyi B.N. , Minimal invariant sets of dynamic systems with bounded disturbances.

  2. Kuntsevich V.M., Polyak B.T. , Invariant sets of nonlinear discrete systems with bounded disturbances and control problems.

  3. Kuntsevich A.V., Kuntsevich V.M. , Control synthesis for invariant sets of families of linear and nonlinear discrete systems with bounded disturbances.

  4. Kuntsevich A.V., Kuntsevich V.M. , Invariant sets of families of linear and nonlinear discrete systems with bounded disturbances.

  5. Khlebnikov M.V., Polyak B.T., Kuntsevich V.M. , Optimization of linear systems under bounded external disturbances (technique of invariant ellipsoids).

  6. Kuntsevich A.V., Kuntsevich V.M. , Stability in the domain of nonlinear difference inclusions.

  7. Kuntsevich A.V., Kuntsevich V.M. , Estimates of stable limit cycles of nonlinear discrete systems.

  8. Kuntsevich V.M., Kurzhanski A.B. , Attainability domains for linear and some classes of nonlinear discrete systems and their control.


Articles with similar content:

To the Problem of Rational Parameterization of Ellipsoidal Observation Algorithms
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Nataliya G. Salnikova, Gennadiy M. Bakan
Estimates of Stable Limit Cycles of Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
Stabilization of Linear Systems by Bounded Controlling Actions
Journal of Automation and Information Sciences, Vol.41, 2009, issue 5
Natalya V. Balashevich
Evolutional Processes in Parametrically Modulated System of Linear Oscillators under Action of External Forces. Part I. System Analysis of Force Structure
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Yuriy I. Samoylenko, Alexey A. Loginov
Generality of Alternative Robust Control Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Evgeniy M. Potapenko, V. G. Bichay